Universidad Complutense de Madrid
E-Prints Complutense

Probability distributions for the phase difference

Impacto

Downloads

Downloads per month over past year

Luis Aina, Alfredo and Sánchez Soto, Luis Lorenzo (1996) Probability distributions for the phase difference. Physical review A, 53 (1). pp. 495-501. ISSN 1050-2947

[img]
Preview
PDF
163kB

Official URL: http://dx.doi.org/10.1103/PhysRevA.53.495


URLURL Type
http://journals.aps.org/Publisher


Abstract

In this work we analyze the quantum phase properties of pairs of electromagnetic field modes. Since phases differing by 2π are physically indistinguishable, we propose a general procedure to obtain the correct mod(2π) probability distributions for the phase difference. This allows us to investigate the properties of a number of phase approaches. This procedure provides deeper insight into the quantum nature of the phase difference. We relate this problem to the representation of nonbijective canonical transformations in quantum mechanics.


Item Type:Article
Additional Information:

© 1996 The American Physical Society

Uncontrolled Keywords:Quantum-mechanics; Canonical-transformations; Angle variables; States; Operators; Light; Representations; Optics; Field
Subjects:Sciences > Physics > Optics
ID Code:32896
Deposited On:27 Aug 2015 08:01
Last Modified:27 Aug 2015 08:01

Origin of downloads

Repository Staff Only: item control page